1. bookVolumen 17 (2009): Edición 3 (September 2009)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Small Inductive Dimension of Topological Spaces

Publicado en línea: 08 Jul 2010
Volumen & Edición: Volumen 17 (2009) - Edición 3 (September 2009)
Páginas: 207 - 212
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

[3] Leszek Borys. Paracompact and metrizable spaces. Formalized Mathematics, 2(4):481-485, 1991.Search in Google Scholar

[4] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[5] Agata Darmochwał. Compact spaces. Formalized Mathematics, 1(2):383-386, 1990.Search in Google Scholar

[6] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Search in Google Scholar

[7] Roman Duda. Wprowadzenie do topologii. PWN, 1986.Search in Google Scholar

[8] Adam Grabowski. Properties of the product of compact topological spaces. Formalized Mathematics, 8(1):55-59, 1999.Search in Google Scholar

[9] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

[10] Robert Milewski. Bases of continuous lattices. Formalized Mathematics, 7(2):285-294, 1998.Search in Google Scholar

[11] Andrzej Nędzusiak. s-fields and probability. Formalized Mathematics, 1(2):401-407, 1990.Search in Google Scholar

[12] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Search in Google Scholar

[13] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.Search in Google Scholar

[14] Karol Pąk. Basic properties of metrizable topological spaces. Formalized Mathematics, 17(3):201-205, 2009, doi: 10.2478/v10037-009-0024-8.10.2478/v10037-009-0024-8Search in Google Scholar

[15] Alexander Yu. Shibakov and Andrzej Trybulec. The Cantor set. Formalized Mathematics, 5(2):233-236, 1996.Search in Google Scholar

[16] Andrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990.Search in Google Scholar

[17] Andrzej Trybulec. A Borsuk theorem on homotopy types. Formalized Mathematics, 2(4):535-545, 1991.Search in Google Scholar

[18] Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.Search in Google Scholar

[19] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[20] Mirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231-237, 1990.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo